# SDR FDEA202212303038

- Difficulty date: December 30, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Attach Fitting
- Part number: 313N332376
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1, INBD THRUST REVERSER UPPER HINGE PANEL, FWD ATTACH FITTING WAS CRACKED.   REMOVED AND REPLACED IAW DWG 313N3323, REV P.
